# SDR VNAA2024111090041

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 379 R/H FRAME BETWEEN STR 20R AND STR 25R.   INSTALLED NEW FS 379 FRAME IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
